# SDR CALA2022020700324

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737900
- Aircraft serial: 31653
- Aircraft time: 28,200 hours, 9,858 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 221618
- Condition: Inoperative
- Location: M1673
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING BATTERY M1673 FAILED OP''S CHECK (REF. AAR NR 99921651).
